# SDR SWIA200514431

- Difficulty date: January 14, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 12,247 hours, 16,596 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Broken
- Location: Warning System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF TRIM AURAL WARNING WHEN TRIM IS IN THE GREEN BAND.  A BROKEN WIRE WAS REPAIRED.  OPERATIONAL CHECK GOOD REFERENCING 27-00-00.
